# SDR SWAA2021050360317

- Difficulty date: March 30, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 60,695 hours, 36,047 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FUSELAGE FRAME CUTOUT FLANGE CRACKED ABOVE L- 1 DOOR @ S-5L STA 312 MKD DOT 60-062 / REPAIRED MAIN CABIN FUSELAGE FRAME CUTOUT FLANGE ABOVE L-1 DOOR @ S-5L (4+12) @ STA 312 AS PER B737-700 SRM 53-10-07-2R-1.
